# SDR SWAA2024121676438

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 62,328 hours, 37,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE CRACKED<[01] R/R FWD MEGAPHONE IAW AMM 25-64-00.
